# SDR DALA2020081602798

- Difficulty date: August 15, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 22,454 hours, 8,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 19A EMR, EXIT SIGN BROKEN. INSTALLED NEW EXIT SIGN ASSY, OP CHECKS GOOD.
